Ha, I was actually bigger 2 months ago when the meds had me all bloated up. I didn't think about it back then but now I realize why I looked so much bigger and it was because of the steroids. I had to take lots of them for 3-4 weeks and it caused me to blimp up. I haven't had to take them since July and now all that puffiness is gone, thank the Lord! I have gained 9 pounds at this point and I am still willing to bet that at least 5 of those pounds was from the meds.
See those dark splotches on my belly? Those are bruises and discolored areas from the blood thinners. I have to inject Lovenox once daily into my tummy area. That will soon be all over though at 12 weeks.
I forgot to mention that yesterday was my last PIO shot and my last E2 shot (both were monster 1 1/2in. shots that I had to do in my rear). Thank God that's over. Yay!!!
BTW, please ignore the horrible hair. I haven't fixed it yet today.